C.R. Bard, Inc. (BASD) -3006260740 Broviac CV Catheter, Single-Lumen, 6.6F; Chronic Catheters
Back to Search Results |
| Catalog Number |
0600540 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2018, a patient underwent a chronic catheter placement procedure using the broviac central venous catheter.On (b)(6) 2026, there was a pinhole noted and it caused a fluid leak.The catheter was removed on the same day.There was no reported patient injury.
Event or Problem Description
On (b)(6) 2018, a patient underwent a chronic catheter placement procedure using a hickman/leonard/broviac central venous catheter.On (b)(6) 2026, a pinhole was noted near the catheter hub, which caused a fluid leak.The catheter was repaired using a repair kit.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one s/l broviac catheter loaded into a syringe was received for sample evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.The complaint sample appeared to have residue.The catheter hub was noted to have a small crack.Upon infusion, what appeared to be a leak, was observed from the catheter hub.Therefore, the investigation is confirmed for reported fluid leak and identified fracture issue.However, the investigation is unconfirmed for reported material puncture or hole issue as more appropriate fracture code has been identiifed.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, e1, g3, h6 (device, component, method, result, conclusion)
section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.